How do you know if you need to increase your meds. I have been on lexapro for about
3 months. in the beginning it was difficult and I needed to slowly increase up to 10 because of the side effects, I was getting really bad anxiety, then it finally leveled off and I was not waking up sick to my stomach. It seemed good and I got through the holidays great but now that they are over I am waking up sick again and unable to eat, I thought it was pms but I still have it and am wondering if maybe I just need to up my meds a bit, they were working though in the beginning, not sure how they work really if they start working then level off and need to be increased til you stay level for a while? anyone have this happen and did it help to increase them a bit, I know the doctor kind of said we have to play with the dosage a bit and I know 10mg is a pretty low dosage of lexapro. any input you have will help, I am really scared that this is happening again and afraid I will never feel like myself again.
hope all of you are doing well.
Thank you so much,